Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Smooth Banach spaces

Author: Kondagunta Sundaresan
Journal: Bull. Amer. Math. Soc. 72 (1966), 520-521
MathSciNet review: 0190705
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. F. Cudia, The geometry of Banach spaces, smoothness, Trans. Amer. Math. Soc. 110 (1964), 283-314. MR 163143
  • 2. L. M. Blumenthal, Theory and application of distance geometry, Oxford at the Clarendon Press, 1953. MR 54981
  • 3. G. Ewald and L. M. Kelly, Tangents in real Banach spaces, J. Reine Angew. Math. 203 (1960) 160-173. MR 131159

Additional Information